# SDR UIEA2018080201609

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 102,855 hours, 19,758 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE FOLLOWED QRH PROCEDURE AND MESSAGE WENT AWAY. PERFORMED FIM TASK 21-51 FT 803. NO ISSUES NOTED. COULD NOT DUPLICATE DISCREPANCY. AIRCRAFT OK FOR SERVICE.
